RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 807–816 (Mi de3379)  

Ordinary Differential Equations

Classification of polynomial systems with respect to birational transformations. I

L. A. Beklemisheva

Moscow Institute of Physics and Technology

Full text: PDF file (1031 kB)

Bibliographic databases:
UDC: 517.925.13
Received: 22.06.1976

Citation: L. A. Beklemisheva, “Classification of polynomial systems with respect to birational transformations. I”, Differ. Uravn., 14:5 (1978), 807–816

Citation in format AMSBIB
\Bibitem{Bek78}
\by L.~A.~Beklemisheva
\paper Classification of polynomial systems with respect to birational transformations.~I
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 807--816
\mathnet{http://mi.mathnet.ru/de3379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498267}
\zmath{https://zbmath.org/?q=an:0417.34068}


Linking options:
  • http://mi.mathnet.ru/eng/de3379
  • http://mi.mathnet.ru/eng/de/v14/i5/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:54
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020